A representation independent propagator I : compact Lie groups
Annales de l'I.H.P. Physique théorique, Volume 63 (1995) no. 1, p. 1-39
@article{AIHPA_1995__63_1_1_0,
     author = {Tom\'e, Wolfgang A.},
     title = {A representation independent propagator I : compact Lie groups},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     publisher = {Gauthier-Villars},
     volume = {63},
     number = {1},
     year = {1995},
     pages = {1-39},
     zbl = {0842.22025},
     mrnumber = {1354438},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1995__63_1_1_0}
}
Tomé, Wolfgang A. A representation independent propagator I : compact Lie groups. Annales de l'I.H.P. Physique théorique, Volume 63 (1995) no. 1, pp. 1-39. http://www.numdam.org/item/AIHPA_1995__63_1_1_0/